Pacific Journal of Mathematics

Geometric properties of Sobolev mappings.

Ronald Gariepy

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 427-433.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945875

Mathematical Reviews number (MathSciNet)
MR0338884

Zentralblatt MATH identifier
0268.26010

Subjects
Primary: 49F20
Secondary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]

Citation

Gariepy, Ronald. Geometric properties of Sobolev mappings. Pacific J. Math. 47 (1973), no. 2, 427--433. https://projecteuclid.org/euclid.pjm/1102945875


Export citation

References

  • [1] H. Federer, The (, k) rectifiable subsets of n space, Trans. Amer. Math. Soc, 62 (1947), 441-466.
  • [2] H. Federer, Currents and area, Trans. Amer. Math. Soc, 98 (1961), 204-233.
  • [3] H. Federer,Geometric Measure Theory, Springer-Verlag, New York, 1969.
  • [4] H. Federer and W. Fleming-, Normal and integral currents, Ann. of Math., 72 (1960), 458-520.
  • [5] C. Goffman and F. C. Liu, Discontinuous mappings and surface area, Proc. London Math. Soc, 20 (1970), 237-248.
  • [6] C. Goffman and W. P. Ziemer, Higher dimensional mappings for which the area formula holds, Ann. of Math., 92 (1970), 482-488.
  • [7] C. B. Morrey Jr., Multiple Integrals in the Calculus of Variations, Springer-VerJag , New York, 1966.
  • [8] Y. G. Reshetnyak, Space mappings with bounded distortion,Siberian Math. J., 8 (1967), 446-487.